MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33410ON
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191); Sharp Edges (4013)
Health Effect - Clinical Codes Perforation (2001); Insufficient Information (4580)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id: (b)(4).This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the atraumatic grasper created a tear/hole on the stomach, and it was not being pulled on.The surgeon said that she would have needed to suture the holes, had that part of the stomach remained inside the patient.Fortunately, it was the part of the stomach that was removed from the body.The surgeon mentioned that it happened in another case a week or two ago.Cross reference mdr: 9610617-2025-00241.
 
Additional Manufacturer Narrative
Per investigation findings by the manufacturing site: during the analysis of the similar case it was found that the pull rod was significantly bent in the upper and lower areas.As the pull rod must be straight due to its design, this deformation is considered atypical.Due to the material properties and mechanical stability of the component, it can be assumed that the bending was caused by excessive force during use.Such deformation is not to be expected under normal conditions of use.Based on the results of the investigation, the documented product quality, and the previous complaint history, no product-related defect can be identified.The cause of the reported injury cannot therefore be attributed to a defect in the item.This event is filed under internal complaint id (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21398760
Report Number9610617-2025-00242
Device Sequence Number7746955
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33410ON
Device Catalogue Number33410ON
Device Lot NumberOP08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown